MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA FIXED CEMENTED STEM EXTENSION; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIA FIXED CEMENTED STEM EXTENSION; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure one years post implantation due to the tibial baseplate internally rotated.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: tibial augment cemented half block right medial size ef 5 mm thickness catalog # 42555805405 lot # 64925185, tibial augment cemented half block right lateral size ef 5 mm thickness catalog # 42555805205 lot # 64661878, stem extension 3mm offset splined uncemented 15 mm diameter +135 mm length catalog # 42560313515 lot # 64716457, tibial central cone size x-small catalog # 42545000510 lot # 64910599, articular surface fixed bearing constrained posterior stabilized (cps) right 14 mm height use with tibia sizes e-f / ps femur sizes 10-11 catalog # 42522600814 lot # 64251352.Customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted. .
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Visual evaluation of the device pictures shows signs of use.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Radiographs review indicates there is possible sign of early loosening, however, no migration nor internal rotation of the tibial component.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA FIXED CEMENTED STEM EXTENSION
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15192819
Report Number0001822565-2022-02314
Device Sequence Number14844380
Product Code MBH
UDI-Device Identifier00889024562899
UDI-Public(01)00889024562899(17)310503(10)65016903
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42542007502
Device Lot Number65016903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age4 MO
Patient SexMale
Patient Weight95 KG